# SDR ERAA20120113

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 8533
- Condition: Worn
- Location: Cargo Door
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STOPS FOUND WORN.  BLENDED STOPS IN ACCORDANCE WITH BOMBARDIER REPAIR DRAWING 8-53-104.  P/NS 8533064,85332439, 85330365, 85330366, 85332440, 85330367
